# SDR UPS203170

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651759318
- Condition: Corroded
- Location: Bs 259-277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND CORROSION ON INTERCOSTAL AT STA 259 TO 277, WL 208, LBL 15.  REPLACED INTERCOSTAL PER SRM 51-10-1, 51-20-1, 51-10-2.
